# SDR MEX2003115

- Difficulty date: April 4, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Engine: Pwa JT9D*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C UNSCHEDULED LANDING DUE TO ALL PARAMETERS OSCILLATION AND VIBRATION IN BOTH ENG.  DURING CLIMB AT FL 310, AFTER ENG AND WING-TAIL DE-ICING WAS SHUTTING OFF, VIBRATION WITHOUT DETONATIONS AND BOTH ENG PARAMETERS OSCILLATED BETWEEN 1.80 TO 2.05 EPRS; VARIATION STOPPED AT POWER REDUCTION WHEN LEVELED AT FL 310.  40 MINUTES LATTER CLIMBING AT FL 350 SAME PROBLEMS WERE SHOWN, ENG REACHED APPROX 1.95 TO 2.00 EPRS.  DURING FAN BLADES INSP WERE FOUND LT ENG WITH 11 BLADES DAMAGED AND RT ENG WITH 28 BLADES DAMAGED.  BOROSCOPE INSP WAS ACCOMPLISHED TO BOTH ENG NO ADDITIONAL DAMAGE WAS FOUND.  DISC C-1 OFF RIGHT ENG WAS REPLACED IAW MM AND LEFT FAN BLADES WERE REPAIRED IAW MM.  ENG WERE TESTED IAW MM, ALL CORRECT.
